Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6627
Title: A characterization of compact filterbasis in complete metric spaces
Authors: Furi, Massimo
Martelli, Mario
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Massimo Furi, Mario Martelli, "A characterization of compact filterbasis in complete metric spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 109-113.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: In questo articolo si dà una cararatterizzazione delle basi di filtro compatte negli spazi metrici completi, usando il numero α di Kuratowski (Teorema 1). Come conseguenza di tale caratterizzazione si estendono alcuni noti risultati di Cantor-Kuratowski, Kuratowski e Painlevé-Kuratowski (Teoremi 2, 3 e 4 rispettivamente).
In this paper, using the number α of Kuratowski, we give a cha-racterization of compact filterbasis in complete metric spaces (Theorem 1). As a consequence of this characterization we extend some known results of Cantor-Kuratowski, Kuratowski and Painlevé-Kuratowski (Theorem 2t Theorem 3 and Theorem 4 respectively).
URI: http://hdl.handle.net/10077/6627
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:
File Description SizeFormat 
FuriMartelliRendMat02.pdf388.53 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

576
checked on Feb 19, 2018

Download(s)

303
checked on Feb 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.